# SDR SWIA2019061145967

- Difficulty date: June 7, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 40,026 hours, 34,958 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT, LOUD BANG FOLLOWED BY SPIKE IN ITT AND CONSTANT N2 VIB MESSAGE. (FLT#4330)  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY IAW AMM. OPS AND LEAK CHECK GOOD.
